| Model Number |
ONYXNG35012UX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, the catheter of one onyx frontier coronary drug eluting stent detached during advancement through the guide catheter.Who had a 95% lesion stenosis in the proximal left anterior descending (lad) artery.The device was inspected prior to use with no issues noted.Negative prep was not performed.The device was not kinked and restraightened during use.The detached portion of the device was snared and removed from the guide catheter.Resistance was not encountered when advancing the device and excessive force was not used during delivery.The target lesion was located in the proximal left anterior descending (lad) artery, exhibiting 95% stenosis, no tortuosity and no calcification.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: it was reported that during a procedure, the catheter of one onyx frontier coronary drug eluting stent detached during advancement through the launcher guide catheter.It was later detailed that the detachment occurred on the hypotube.The lesion was pre-dilated.The device did not pass through a previously deployed stent.It was later reported that the lesion was highly calcified.It was confirmed that the guide catheter did not cause or contribute to the event.The guide catheter was inspected prior to use and prepped per ifu with no issues noted.Lot number product analysis : the device returned with a detachment on the hypotube.Kinks were evident on the hypotube proximal and distal to the detachment site and further along the hypotube.The detachment site on the hypotube material was oval and uneven.No other damage was evident to the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative